# SDR ASAA2020062232815

- Difficulty date: June 1, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,301 hours, 15,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R2 DOOR OUTSIDE LIGHT, ABOVE L2 DOOR, RT OF G4 GALLEY AND TWO AFT BULL NOSE LIGHTS ON RT SIDE FAILED TO COME ON DURING TEST.  GROUNDED - YES.  REMOVED AND REPLACED AFT RT EMERGENCY EXIT LIGHT BATTERY (M1672) S/N 47319 AND PERFORMED SATISFACTORY OPS TEST OF THE M1672 EMERGENCY EXIT LIGHTS IAW AMM TASK 33 51 06 960 805 AND WDM CH 33 51 14, PAGE 4 SHEET 1.
